# SDR WX0A071845

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N880GA
- Make and model: Doug MD 83
- Aircraft serial: 49625
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP WEB AT STATION 368 - 389 RBL 56 HAS CORROSION IN MULTIPLES AREAS.  REMOVED DAMAGE FROM CUSP WEB & FABRICATED, DOUBLER, FILLERS, LOCATED, DRILLED & INSTALLED IAW SRM 53-05 FIG 131-21.
